U.S. doctors online nowAsk doctors free
Canada
A 23-year-old male asked:

I put local anesthetic and polysporin (bacitracin and polymyxin) on the site of a burn. after a day, now the pain is gone but there are bubbles on my skin. what should i do?

2 doctor answers2 doctors weighed in
Dr. Antonio Bunker-Huertas
Internal Medicine 20 years experience
Skin burn: Use silvadene (silver sulfadiazine) cream three times a day over the area for a couple days. Keep the area clean and dry. Clean it with saline. Make sure to let your doctor know to keep an eye on the wound to make sure there arent any signs of infection.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Donald Alves
Emergency Medicine 25 years experience
Observe: Could be a 2nd degree burn, which is normal to have blistering. If pain improving, can give it a day or two and see if they reabsorb on their own.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 15, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.